# SDR UALA2012121907308

- Difficulty date: December 17, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 48,869 hours, 12,703 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR RIGHT FUEL PUMP LOW PRESS LIGHT ON WITH ENGINES RUNNING.  TROUBLESHOT PER FIM 28-22 FAULT TREE 805.  REMOVED AND REPLACED YCLS3 ON P5 FUEL MANAGEMENT PANEL RIGHT CENTER, NO HELP.  REMOVED AND REPLACED RIGHT OVERRIDE PUMP PRESSURE SWITCH.  PERFORMED OPERATIONAL CHECK OF OVERIDE PUMP AND PRESSURE SWITCH REF AMM.  OPS AND LEAK CHECK GOOD AT THIS TIME ALSO PERFORMED GROUND RUN UP CHECK GOOD.
